Newsletter

ANTICOLD-MS Cap.

B / 100Cap / 10BL
€4.74

The Paracetamol is an analgesic and antipyretic.
Chlorpheniramine maleate is an antihistamine action on central H1 and (or) peripheral receptors; it has sedative, and antipyretic effects.
Phenylpropanolamine is a vasoconstrictor, decongestant.

COMPOSITION
- Paracetamol 400 mg
- Phenylpropanolamine HCl 25mg
- Chlorpheniramine maleate 4mg

INDICATIONS
Treatment of congestion and nasal hypersecretion in rhinitis with headaches and / the fever.
NB: before the general clinical signs of bacterial infection, antibiotic therapy should be visagée.

CONTRAINDICATIONS
- Known hypersensitivity to any component.
- Related to the presence of paracetamol: liver failure.
- Connected to the presence of Chlorpheniramine: closure glaucoma angle, the risk of urinary retention disorder related to urétroprostatiques.
- Pregnant or breastfeeding.

WARNINGS AND PRECAUTIONS
- Related to the presence of paracetamol: Monitor renal function in principle by prolonged administration or renal failure.
- Related to the presence of chlorpheniramine: absorption of alcohol or sedatives, which potentiate the sedative effect of antihistamines is not recommended during treatment.
- Related to the presence of phenylpropanolamine: Use with caution in individuals with hypertension, coronary, hyperthyroidism, diabetes and with psychiatric disorders.

DOSAGE AND ADMINISTRATION
As prescribed by your doctor.
For adults only (over 15 years) because of the amount of chlorpheniramine and phenylpropanolamine capsule, the dose is limited to 1 capsule taken renew if necessary after at least 4 hours, not to exceed 4 capsule per day. In patients with severe renal impairment the interval between 2 doses will be at least 8 hours. The duration of treatment will usually not exceed 5 days.

Store at a temperature below 30.degree.

 

Registration no.: 08L-457